# SDR AALA202306094060

- Difficulty date: March 29, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING MAIN LANDING GEAR ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING PER EA 343703.
